# SDR RAIA990830

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: S5411060301551
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 7011 - STL - NR 2 ENGINE FIRE INDICATION CAME ON, PERFORMED SHUTDOWN PROCEDURE AND FIRED BOTH BOTTLES.  MAINTENANCE REPLACED NR 2 ENGINE LOWER COWL ASSY, WHICH INCLUDES FIRE LOOP ASSY AS PART OF COWL.  (M)
